# SDR UALA2009060101555

- Difficulty date: May 29, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,433 hours, 11,390 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W39008218
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HYD BATTERY HARNESS WIRE W390-082-18 FOR L ENG T-R HYD ISLN VALVE PRESSURE SWITCH IS CHAFED TO PRIMARY CONDUCTOR.  REMOVED WIRE FROM PLUG D20 122, INSTALLED NEW SOCKET AND RE-ASSEMBLED.  INSTALLED NEW WIRE.  OPS CHECKS GOOD.
